Not your average symposium…

CONFERENCE agenda

THURSDAY, FEBRUARY 27

8:00 am 
Vendor Setup
Prefunction Room and Hallway

9:00 am
Registration 
Madison Building Entrance   

10:00 am
Plenary Speaker
Henrico Ballroom

10:30 – 11:45 am
2020 Visions: TED-Inspired Talks
Henrico Ballroom

12:00 – 1:30 pm
Lunch 
The Glen Restaurant

1:30 – 1:45 pm 
Transition Upstairs     

1:45 – 2:45 pm 
Concurrent Session #1  
Madison Upper Floor

2:45 – 3:00 pm 
15-Minute Break

3:00 – 4:00 pm 
Concurrent Session #2
Madison Upper Floor

4:30 – 5:30 pm
Career & Academic Fair
Prefunction Room

6:00 – 8:00 pm 
Reception and Poster Presentation Contest
Main Lobby

FRIDAY, FEBRUARY 28

7:30 – 9:00 am 
Network Cafe
Henrico Ballroom

8:00 am
Registration 
Madison Building Entrance   

9:00 – 10:15 am
2020 VISIONS: TED-Inspired Talks 
Henrico Ballroom

10:30 am – 12:00 pm
Keynote Speaker
Henrico Ballroom

12:00 – 1:15 pm
Lunch 
The Glen Restaurant

1:15 – 1:30 pm 
Transition Upstairs     

1:30 – 2:30 pm 
Concurrent Sessions #3
Madison Upper Floor     

2:30 – 2:45 pm 
15-Minute Break

2:45 – 3:45 pm 
Concurrent Sessions #4
Madison Upper Floor

4:00 pm
Awards and Closing
Henrico Ballroom

GRADUATE SYMPOSIUM 2020 SPONSORS

ODU_OEAS_300X250
VT2
OAP_300X250
GMU2
CNU_300X250
GreenFin
MidPen
SponsorLogoArcadis
VIMS
VOF
ClarkNexsen
AAAS
RiverLink
GMU_Comm
VMRC_Stack
VT_CoastalStudies
UVA_ERI

Previous
Next

Scroll to Top